# SDR 2001UALA02221

- Difficulty date: October 21, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 41,937 hours, 6,751 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR FS 785.9 FLOORBEAM CRACKED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED FLOORBEAM SECTION AND SPLICES.
